|alpha lipoic acid, interaction with Efavirenz + Truvada
Nov 30, 2011
I have been taking alpha lipoic acid 600 for about 2 years and I am about to start HIV treatment of Truvada + Efavirenz. Is there any problem if I continue to take the alpha lipoic acid?
| Response from Dr. Henry
I would not expect any significant interaction problems-I would inform your HIV provider so he/she can monitor for any unusual problems or issues regarding rapidity of reduction of HIV plasma levels. I havent seen any specific studies regarding interaction between efavirenz and alpha lipoic acid-if any reader is aware of any published data please post. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Diarrhea An Acute Symptom Of HIV?
- Is Sore On Tongue A Sign Of AIDS?
- Diarrhea After Oral Sex Hooker What Are The Chances Of HIV
- Ear Infection After Sex With Stripper Worried I Have HIV
- Groin Pain After Drinking After Someone Worried I Have HIV
- Itchy Rash After Swallowing Precum Does It Mean I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.